Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 4746732, 6 pages
http://dx.doi.org/10.1155/2016/4746732
Research Article

On Parametric -Metric Spaces and Fixed-Point Type Theorems for Expansive Mappings

Department of Mathematics, Balıkesir University, 10145 Balıkesir, Turkey

Received 29 July 2016; Revised 11 October 2016; Accepted 16 October 2016

Academic Editor: Kaleem R. Kazmi

Copyright © 2016 Nihal Taş and Nihal Yılmaz Özgür. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Z. Wang, B. Y. Li, Z. M. Gao, and K. Iseki, “Some fixed point theorems for expansive mappings,” Mathematica Japonica, vol. 29, pp. 631–636, 1984. View at Google Scholar
  2. S. Sedghi, N. Shobe, and A. Aliouche, “A generalization of fixed point theorems in S-metric spaces,” Matematički Vesnik, vol. 64, no. 3, pp. 258–266, 2012. View at Google Scholar
  3. N. T. Hieu, N. T. Thanh Ly, and N. V. Dung, “A generalization of ciric quasi-contractions for maps on S-metric spaces,” Thai Journal of Mathematics, vol. 13, no. 2, pp. 369–380, 2015. View at Google Scholar · View at MathSciNet
  4. N. Y. Özgür and N. Taş, “Some generalizations of fixed point theorems on S-metric spaces,” in Essays in Mathematics and Its Applications: In Honor of Vladimir Arnold, Springer, New York, NY, USA, 2016. View at Publisher · View at Google Scholar
  5. N. Y. Özgür and N. Taş, “Some fixed point theorems on S-metric spaces,” Matematički Vesnik, In press
  6. S. Sedghi and N. V. Dung, “Fixed point theorems on S-metric spaces,” Matematichki Vesnik, vol. 66, no. 1, pp. 113–124, 2014. View at Google Scholar · View at MathSciNet
  7. N. Hussain, S. Khaleghizadeh, P. Salimi, and A. A. N. Abdou, “A new approach to fixed point results in triangular intuitionistic fuzzy metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 690139, 16 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. N. Hussain, P. Salimi, and V. Parvaneh, “Fixed point results for various contractions in parametric and fuzzy b-metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 8, no. 5, pp. 719–739, 2015. View at Google Scholar · View at MathSciNet
  9. K. P. R. Rao, D. V. Babu, and E. T. Ramudu, “Some unique common fixed point theorems in parametric s-metric spaces,” International Journal of Innovative Research in Science, Engineering and Technology, vol. 3, no. 7, pp. 14375–14387, 2014. View at Google Scholar
  10. R. Jain, R. D. Daheriya, and M. Ughade, “Fixed point, coincidence point and common fixed point theorems under various expansive conditions in parametric metric spaces and parametric b-metric spaces,” Gazi University Journal of Science, vol. 29, no. 1, pp. 95–107, 2016. View at Google Scholar